# SDR FDEA201007022330

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53610800200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB BETWEEN FR 14 AND FR 15 BENEATH TRACK 3 LT IS DAMAGED REMOVED DAMAGED WEB, FABRICATED REPLACEMENT WEB IAW DWG A53610800 AND INSTALLED REPLACEMENT WEB BETWEEN FR 14 AND FR 15 AT SEAT TRACK 3 LT IAW SRM 51-75-10.
